2019
Том 71
№ 8

All Issues

Tikhonenko N. Ya.

Articles: 8
Article (Russian)

Direct methods for the approximate solution of operator equations with nonzero kernel

Malyshev К. I., Tikhonenko N. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1202–1213

We justify direct methods for the approximate solution of linear operator equations with nonzero kernels and apply these methods to the justification of projective methods for the approximate solution of standard singular integral equations with Cauchy kernels and positive index on the unit disk.

Article (Ukrainian)

Convergence of the method of orthogonal polynomials for approximate solution of integral equations of the first kind with Π-kernels

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 223–229

Article (Ukrainian)

Projection-iterative method for solution of certain two-element problems in analytic function theory

Le Suan Kuang, Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 175-182

Article (Ukrainian)

Approximate solving of singular integral equations of the first kind by the method of orthogonal polynomials

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 124-127

Article (Ukrainian)

An approximate solution of a three-element boundary-value problem with shift and its application

Gribnyak L. N., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 696–701

Article (Ukrainian)

Approximate solution of two-sided boundary-value problems of the theory of analytic functions

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 244-247

Article (Ukrainian)

Approximate solution of two-element boundary-value problems with a shift

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 77–88

Article (Ukrainian)

An approximate solution of the Gazeman problem

Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 842–845